Skip to content
My WebMD Sign In, Sign Up
Vinegar & stomach upset
avatar
bernie1017 posted:
Does anyone find that the vinegar upsets your stomach? I have tried it in several combinations but it seems to upset my stomach most of the time
Reply
 
avatar
Anon_74671 responded:
you mean you drink vinegar? stands to reason it would cause your stomach to be upset, because its acid
 
avatar
betatoo responded:
I drink 1-2tbs in a 12-16 oz glass of water. It helps with bg numbers and really doesn't taste bad. Start out with 1 tsp and work your way up gradually.


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

Getting blood sugar under control using insulin
I normally like Dr. Gabe Mirkin 's advice and newsletters. But in one of his most recent newsletter articles, he commits the same medical ... More
Was this Helpful?
1 of 4 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.